# SDR 374PA0006

- Difficulty date: January 24, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N374PA
- Make and model: Boeing 737-36M
- Aircraft serial: 28333
- Aircraft time: 17,098 hours, 11,963 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Horn
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WARNING HORN ON TAKEOFF ROLL.  NO LEADING EDGE FLAP/SLAT INDICATION.  RESET LEADING EDGE POSITION INDICATOR CIRCUIT BREAKER.  SYSTEM OPS CHECKS GOOD PER MM 27-88-00.
